# SDR 95ZZZX3138

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N110KU
- Make and model: Cessna 421C
- Aircraft serial: 421C1401
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 505403034
- Condition: Cracked
- Location: Lt Side Eng Mt
- Part time: 3,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN ENGINE MOUNT TOP SUPPORT OF BEAM.  LOCATED ON LT SIDE.  THIS SUPPORT ALSO SUPPORTS THE TURBOCHARGER BRACE.  THIS PART IS THE REAR CROSSOVER OF THE ENGINE BEAM.
